Alert archive / California / Wind Advisories in 2014
Wind Advisory 72, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 2, 2014, 6:42 PM PST for Los Angeles County, California. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2014, 6:42 PM PST (02:42 UTC)
- Expired
- Nov 3, 2014, 8:34 AM PST
- In force
- 14 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
517 WWUS76 KLOX 030242 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 642 PM PST SUN NOV 2 2014 CAZ039-052-031100- /O.NEW.KLOX.WI.Y.0072.141103T0242Z-141103T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 642 PM PST SUN NOV 2 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PST MONDAY. * WINDS...NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY NORTHERLY WINDS ARE DEVELOPING ACROSS THE SANTA BARARA SOUTH COAST AND MOUNTAINS AND WILL CONTINUE THROUGH EARLY MONDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
4 follow-up statements
575 WWUS76 KLOX 030330 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 730 PM PST SUN NOV 2 2014 CAZ059-031100- /O.NEW.KLOX.FR.Y.0002.141103T1000Z-141103T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 730 PM PST SUN NOV 2 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST MONDAY. * TEMPERATURES...TEMPERATURES WILL FALL TO NEAR 35 DEGREES AROUND 2 AM PST...REMAIN NEAR 32 DEGREES THROUGH 8 AM PST...THEN WARM ABOVE 35 DEGREES AROUND 9 AM PST. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ045-046-088-547-031100- /O.EXB.KLOX.WI.Y.0072.141103T1100Z-141103T2000Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 730 PM PST SUN NOV 2 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA MONICA MOUNTAINS AND THE SAN FERNANDO...SANTA CLARITA...AND VENTURA COUNTY VALLEYS.. THIS ADVISORY IS IN EFFECT FROM 3 AM TO NOON PST MONDAY. * WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...GUSTY SANTA ANA WINDS WILL DEVELOP EARLY MONDAY MORNING AND CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR JUST AFTER DAYBREAK MONDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-031100- /O.CON.KLOX.WI.Y.0072.000000T0000Z-141103T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 730 PM PST SUN NOV 2 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WINDS...NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY NORTHERLY WINDS ARE DEVELOPING ACROSS THE SANTA BARARA SOUTH COAST AND MOUNTAINS AND WILL CONTINUE THROUGH EARLY MONDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
498 WWUS76 KLOX 030858 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1258 AM PST MON NOV 3 2014 CAZ059-031700- /O.CON.KLOX.FR.Y.0002.141103T1000Z-141103T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1258 AM PST MON NOV 3 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO NEAR 35 DEGREES AROUND 4 AM PST...REMAIN NEAR 32 DEGREES THROUGH 8 AM PST... THEN WARM ABOVE 35 DEGREES AROUND 9 AM PST. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ039-052-031100- /O.CON.KLOX.WI.Y.0072.000000T0000Z-141103T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1258 AM PST MON NOV 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... * WINDS...NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY NORTHERLY WINDS ACROSS THE SANTA BARBARA SOUTH COAST AND MOUNTAINS AND WILL CONTINUE THROUGH EARLY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ045-046-088-547-031700- /O.CON.KLOX.WI.Y.0072.141103T1100Z-141103T2000Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1258 AM PST MON NOV 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY SANTA ANA WINDS WILL DEVELOP EARLY THIS MORNING AND CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR A FEW HOURS AFTER DAYBREAK. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
106 WWUS76 KLOX 031102 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 302 AM PST MON NOV 3 2014 CAZ039-052-031215- /O.EXP.KLOX.WI.Y.0072.000000T0000Z-141103T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 302 AM PST MON NOV 3 2014 ...WIND ADVISORY HAS EXPIRED... WINDS ARE NO LONGER MEETING ADVISORY CRITERIA. $$ CAZ059-031700- /O.CON.KLOX.FR.Y.0002.000000T0000Z-141103T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 302 AM PST MON NOV 3 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO NEAR 35 DEGREES AROUND 4 AM PST...REMAIN NEAR 32 DEGREES THROUGH 8 AM PST... THEN WARM ABOVE 35 DEGREES AROUND 9 AM PST. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ045-046-088-547-031915- /O.CON.KLOX.WI.Y.0072.000000T0000Z-141103T2000Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 302 AM PST MON NOV 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY SANTA ANA WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR A FEW HOURS AFTER DAYBREAK. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
122 WWUS76 KLOX 031634 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 834 AM PST MON NOV 3 2014 CAZ059-031745- /O.CAN.KLOX.FR.Y.0002.000000T0000Z-141103T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 834 AM PST MON NOV 3 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FROST ADVISORY. $$ CAZ045-046-088-547-031745- /O.CAN.KLOX.WI.Y.0072.000000T0000Z-141103T2000Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 834 AM PST MON NOV 3 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ISOLATED NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS MORNING...MAINLY IN THE HILLS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 2, 4:38 PM PST, 2 hours 4 minutes earlier.
Area forecast discussion, Nov 2, 4:38 PM PST, 2 hours 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 438 PM PST SUN NOV 2 2014 UPDATED AVIATION SECTION .SYNOPSIS...HIGH PRESSURE AND WEAK OFFSHORE FLOW WILL KEEP SKIES CLEAR THROUGH THIS WEEK. THERE WILL BE A STEADY WARMING TREND...WITH THE WARMEST DAYS WEDNESDAY AND THURSDAY. && .SHORT TERM (TODAY-WED)...LINGERING MOISTURE BEHIND THE HALLOWEEN STORM STILL GENERATING SOME CLOUDS ACROSS INTERIOR SLO/SBA COUNTIES AND IN THE MTNS BUT OTHERWISE GENERALLY CLEAR SKIES ACROSS THE AREA. TEMPS WARMED JUST ABOUT EVERYWHERE TODAY AND EXPECT THAT TREND TO CONTINUE AT LEAST THROUGH WED AS HIGH PRESSURE ALOFT AND OFFSHORE FLOW STRENGTHENS. MODELS HAVE CHANGED VERY LITTLE IN THE LAST FEW DAYS WITH REGARD TO THE STRENGTH OF BOTH OF THOSE FEATURES, THUS WE'RE STILL LOOKING AT A SUB-ADVISORY LEVEL OFFSHORE WIND EVENT, PEAKING WEDNESDAY MORNING. SKIES EXPECTED TO REMAIN CLEAR (AFTER TODAY'S CLOUDS DISSIPATE), THOUGH WE WILL SEE SOME HIGH CLOUDS MONDAY FROM A SYSTEM MOVING OVER THE RIDGE INTO THE PAC NW. HIGHS EXPECTED TO WARM 5-8 DEGREES EACH DAY THROUGH WEDNESDAY, BRINGING MOST COAST/VALLEY AREAS WELL INTO THE 80S AND EVEN SOME ISOLATED LOWER 90S POSSIBLE. .LONG TERM (THU-SUN)...WARM PATTERN TO CONTINUE RIGHT INTO THE WEEKEND, THOUGH WEAKING OFFSHORE GRADIENTS SHOULD LEAD TO AT LEAST A FEW DEGREES OF COOLING FOR LOWER ELEVATIONS. STILL WELL ABOVE NORMAL THROUGH SUNDAY. && .FIRE WEATHER...02/330 PM A PROLONGED PERIOD OF WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA THIS WEEK. WINDS GUSTS WILL GENERALLY RANGE BETWEEN 30 AND 40 MPH THIS WEEK ACROSS WIND PRONE PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES...BUT COULD REACH AS HIGH AS 45 MPH ACROSS FAVORED MOUNTAIN LOCATIONS ON WEDNESDAY (PEAK OF EVENT). MEANWHILE A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE WEST...BRINGING A WARMING TREND ALONG WITH DRYING CONDITIONS. THE WARMEST DAYS ARE EXPECTED TO BE WEDNESDAY THROUGH THURSDAY WITH HOTTEST LOCATIONS CLIMBING TO AROUND 90 DEGREES. HUMIDITIES WILL GENERALLY LOWER INTO THE TEENS EACH DAY WITH AREAS OF SINGLE DIGIT READINGS TUESDAY THROUGH FRIDAY. THERE WILL LIKELY BE BRIEF CRITICAL FIRE WEATHER CONDITIONS EACH DAY TUESDAY THROUGH FRIDAY. THE MOST CRITICAL AREAS WILL BE THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. && .AVIATION...03/0038Z. AT 00Z...THE MIXED LAYER DEPTH WAS 1850 FEET WITH AN INVERSION TOP NEAR 3000 FEET WITH A TEMPERATURE OF 11 DEGREES CELSIUS. VFR CONDITIONS ARE EXPECTED AT MOST TERMINALS THROUGHOUT THE PERIOD...EXCEPT FOR A CHANCE OF VLIFR CONDITIONS AT KPRB. PERIODS OF MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE ARE POSSIBLE AT COASTAL AND VALLEY TERMINALS SOUTH OF POINT CONCEPTION THROUGH 18Z. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST WINDS WILL REMAIN LESS THAN 5 KNOTS. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A CHANCE OF OCCASIONALLY MODERATE TURBULENCE AND WIND SHEAR BETWEEN 03Z AND 10Z. && .MARINE...02/200 PM... FOR THE OUTER WATERS...HIGH CONFIDENCE IN THE CURRENT SMALL CRAFT ADVISORY CONTINUING INTO THE OVERNIGHT HOURS DUE TO MODERATE NORTHWEST WINDS. THE WINDS WEAKENED A BIT MIDDAY TODAY BUT WILL STRENGTHEN AGAIN IN THE LATE AFTERNOON AND EVENING HOURS. THE OUTER WATERS WILL HAVE WEAK TO LOCALLY MODERATE NORTHWEST WINDS THROUGH THE WORK WEEK. FOR THE INNER WATERS...MODERATE CONFIDENCE IN THE NORTHWESTERLY WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE WEEK THOUGH WITH LOCALLY MODERATE GUSTS ACROSS THE WESTERN PART OF THE SANTA BARBARA CHANNEL THROUGH THIS EVENING. WEAK TO LOCALLY MODERATE NORTH TO NORTHEAST OFFSHORE WINDS WILL FLOW ALONG THE COAST DURING THE NIGHT THROUGH MORNING HOURS. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...MW FIRE...GOMBERG AVIATION...HALL MARINE...KJ SYNOPSIS...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 2, 3:49 PM PST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 349 PM PST SUN NOV 2 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-031400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 349 PM PST SUN NOV 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT HIGH RIP CURRENT RISK THROUGH TONIGHT. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY HIGH RIP CURRENT RISK WILL CONTINUE ON MONDAY. A PROLONGED PERIOD OF WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA THIS WEEK. THERE WILL LIKELY BE BRIEF CRITICAL FIRE WEATHER CONDITIONS EACH DAY TUESDAY THROUGH FRIDAY. THE MOST CRITICAL AREAS WILL BE THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 7:30 PM PST | Frost Advisory | LOX | 13 hr | |
| Nov 3, 1:04 PM PST | Frost Advisory | LOX | 19 hr | |
| Nov 3, 1:54 PM PST | Fire Weather Watch | LOX | Los Angeles | 20 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.